Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diabetic, suffering from sarcoidosis. Swelling in body. How can it be treated?

Hello doctor, This is Sonia. My mother is suffering from sarcoidosis and she is diabetic also. She has been prescribed defcort 6mg twice a day.She was fine until one week when our local doctor suggested she should take the medicine once a day. Noe she had got swelling all over her body. She is not well now.can you please suggest us some doctor and what should we do now.we are from Assam not much aware of the disease. Thanks a lot.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi Sonia,
thanks for writing in.
Defacort is a steroid and decreasing its dose will not lead to a swelling in the whole body. Swelling in the body can be due to a problem in the heart, liver or kidneys. We can only know what is causing the problem by doing the following tests:
a. Kidney function test- blood urea and serum creatinine
b. Urine 24 hour protein
c. Liver function tests
d. Echocardiography
Your mother needs to see an internal medicine specialist. Please find the list of doctors here
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor